Mathematische Artikel

[69] Boundary value problems with rough boundary data (with D. Ploß, S. Rau, J. Seiler). J. Differential Equations 366 (2023), 85-131.
[68] Convex monotone semigroups on lattices of continuous functions (with M. Kupper, M. Nendel). Publ. Res. Inst. Math. Sci. 59 (2023), 393-421.
[67] Long-time asymptotics for a coupled thermoelastic plate-membrane sytem (with B. Barraza Martínez, J. González Ospino, J. Hernández Monzón, S. Rau). Math. Methods Appl. Sci. 44 (2021), 12881-12908.
[66] An introduction to maximal regularity for parabolic evolution equations. In S. Koige et al. (eds.): Nonlinear Partial Differential Equations for Future Applications, Springer Proc. Math. Stat. 346 (2021), 1-70.
[65] Convex semigroups on Lp-like spaces (with M. Kupper, M. Nendel). J. Evol. Equ., 21 (2021), 2491–2521.
[64] Elliptic problems with rough boundary data in generalized Sobolev spaces (with A. Anop, A. Murach). Commun. Pure Appl. Anal. 20 (2021), 697-735.
[63] The Bi-Laplacian with Wentzell boundary conditions on Lipschitz domains (with M. Kunze, D. Ploß). Integral Equations Operator Theory 93 (2021), 13.
[62] Lp-theory for a fluid-structure interaction model (with J. Saal). Z. Angew. Math. Phys. 71 (2020), 158.
[61] A semigroup approach to nonlinear Lévy processes (with M. Kupper, M. Nendel). Stochastic Process. Appl. 130 (2020), 1616-1642.
[60] Dispersive mixed-order systems in Lp-Sobolev spaces and application to the thermoelastic plate equation (with F. Hummel). Adv. Differential Equations 24 (2019), 377-406.
[59] Generation of semigroups for the thermoelastic plate equation with free boundary conditions (with Y. Shibata). Evol. Equ. Control Theory 8 (2019), 301-313.
[58] Regularity and asymptotic behaviour for a damped plate-membrane transmission problem (with B. Barraza Martínez, J. Hernández Monzón, F. Kammerlander, M. Nendel). J. Math. Anal. Appl. 474 (2019), 1082-1103.
[57] Exponential stability for a coupled system of damped-undamped plate equations (with F. Kammerlander).  IMA J. Appl. Math. 83 (2018), 302-322.
[56] Mapping properties for operator-valued pseudodifferential operators on toroidal Besov spaces (with B. Barraza Martínez, J. Hernández Monzón, M. Nendel).  J. Pseudo-Differ. Oper. Appl. 9 (2018), 523-538.
[55] Kolmogorov type and general extension results for nonlinear expectations (with M. Kupper, M. Nendel). Banach J. Math. Anal. 12 (2018), 515-540.
[54] Maximal regularity for the thermoelastic plate equations with free boundary conditions (with Y. Shibata).  J. Evol. Equ. 17 (2017), 215–261.
[53] Generation of semigroups for vector-valued pseudodifferential operators on the torus (with B. Barraza Martínez, J. Hernández Monzón, T. Nau).  J. Fourier Anal. Appl. 22 (2016), 823-853.
[52] Inhomogeneous boundary value problems in spaces of higher regularity (with T. Seger). In: H. Amann et al. (eds.), Recent developments of Mathematical Fluid Mechanics, Adv. Math. Fluid Mech. (2016), 157-173.
[51] A structurally damped plate equation with Dirichlet-Neumann boundary conditions (with R. Schnaubelt). J. Differential Equations 259 (2015), 1323–1353.
[50] Maximal Lp-regularity of non-local boundary value problems (with J. Seiler). Monatsh. Math. 176 (2015), 53-80.
[49] Pseudodifferential operators with non-regular operator-valued symbols (with B. Barraza Martínez, J. Hernández Monzón).  Manuscripta Math. 144 (2014), 349-372.
[48] Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces (with B. Barraza Martínez, J. Hernández Monzón). Bull. Braz. Math. Soc. (N.S.) 45 (2014), 197-242.
[47] Lp-estimates for a transmission problem of mixed elliptic-parabolic type (with T. Seger). Bound. Value Probl. 2014:22 (23 pp.)
[46] Discrete Fourier multipliers and cylindrical boundary value problems (with Tobias Nau). Proc. Roy. Soc. Edinburgh Sect. A 143 (2013), 1163-1183.
[45] Necessity of parameter-ellipticity for multi-order systems of differential equations (with M. Faierman). Oper. Theory Adv. Appl. 221 (2012), 255-268.
[44] Resolvent estimates for elliptic systems in function spaces of higher regularity (with M. Dreher). Electron. J. Differ. Equ. 2011 (2011), No. 109, 1-12.
[43] The spin-coating process: analysis of the free boundary value problem (with M. Geissert, M. Hieber, J. Saal, O. Sawada). Comm. Partial Differential Equations 36 (2011), 1145-1192.
[42] On the maximal Lp-regularity of parabolic mixed order systems (with J. Seiler). J. Evol. Equ. 11 (2011), 371-404.
[41] Estimates for solutions of a parameter-elliptic multi-order system of differential equations (with M. Faierman). Integral Equations Operator Theory 66 (2010), 327–365.
[40] Local energy decay estimate of solutions to the thermoelastic plate equations in two- and three-dimensional exterior domains (with R. Racke, Y. Shibata). Z. Anal. Anwendungen 29 (2010), 21-62.
[39] Lp theory for the linear thermoelastic plate equations in bounded and exterior domains (with R. Racke, Y. Shibata). Adv. Differ. Equ. 14 (2009), 685-715.
[38] Bounded H-calculus for pseudodifferential Douglis-Nirenberg systems of mild regularity (with J. Saal, J. Seiler). Math. Nachr. 282 (2009), 386-407.
[37] Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type (with J. Prüss, R. Zacher). J. Funct. Anal. 255 (2008), 3149–3187.
[36] Parabolic boundary value problems connected with Newton's polygon and some problems of crystallization (with L. Volevich). J. Evol. Equ. 8 (2008), 523-556.
[35] Inhomogeneous symbols, the Newton polygon, and maximal Lp-regularity (with J. Saal, J. Seiler). Russ. J. Math. Phys. 15 (2008), 171-191.
[34] R-boundedness, pseudodifferential operators, and maximal regularity for some classes of partial differential operators (with T. Krainer). Manuscripta Math. 124 (2007), 319–342.
[33] A forward scheme for backward SDEs (with C. Bender). Stochastic Processes Appl. 117 (2007), 1793-1812.
[32] A new class of parabolic problems connected with Newton's polygon (with L. Volevich) Discrete Cont. Dyn. Systems Suppl. 2007, 294-303.
[31] Optimal Lp-Lq-regularity for parabolic problems with inhomogeneous boundary data (with M. Hieber, J. Prüss). Math. Z. 257, 193-224 (2007)
[30] Lp-resolvent estimates and time decay for generalized thermoelastic plate equations (with R. Racke). Electron. J. Differ. Equ. 2006 (2006), No. 48, 1-16.
[29] The spectrum of the multiplication operator associated with a family of operators in a Banach space (with M. Möller, C. Tretter) Oper. Theory Adv. Appl. 162 (2005), 103-116.
[28] New thoughts on old results of R. T. Seeley (with G. Dore, M. Hieber, J. Prüss, A. Venni). Math. Ann. 328 (2004), 545-583.
[27] Towards an L1-theory for vector-valued elliptic boundary value problems (with M. Hieber, J. Prüss). Progr. Nonlinear Differential Equations Appl. 55 (2003), 141-147.
[26] Elliptic boundary value problems with large parameter for mixed order systems (with L. Volevich). Amer. Math. Soc. Transl. (2)  206 (2002), 29-64.
[25] Boundary value problems for elliptic mixed order systems with parameter (with L. Volevich). Spectral and Evolutional Problems 11 (2002), 188-200.
[24] An elliptic boundary problem for a system involving a discontinuous weight (with M. Faierman, M. Möller). Manuscripta Math. 108 (2002), 289-317.
[23] The spectrum of a parametrized partial differential operator occurring in hydrodynamics (with M. Möller, C. Tretter).   J. London Math. Soc. (2) 65 (2002), 483-492.
[22] Parameter-elliptic boundary value problems connected with the Newton polygon (with L. Volevich). Differential Integral Equations 15 (2002), 289-326.
[21] Newton's polygon in the theory of singular perturbations of boundary value problems. (with L. Volevich) Functional Differential Eq. 8 (2001), 147-161.
[20] Parameter-elliptic boundary value problems and their formal asymptotic solutions (with L. Volevich). Oper. Theory Adv. Appl. 126 (2001), 103-111.
[19] On elliptic operator pencils with general boundary conditions. (with R. Mennicken, L. Volevich) Integral Equations Operator Theory 39 (2001), 15-40.
[18] A priori estimate for a singularly perturbed mixed order boundary value problem (with L. Volevich). Russian J. Math. Phys. 7 (2000), 288-318.
[17] Boundary value problems for a class of elliptic operator pencils. (with R. Mennicken, L. Volevich) Integral Equations Operator Theory 38 (2000), 410-436.
[16] The Newton polygon approach for boundary value problems with general boundary conditions (with L. Volevich). Spectral and Evolutionary Problems 10 (2000), 115-121.
[15] On the Dirichlet problem for a class of elliptic operator pencils (with L. Volevich). Spectral and Evolutional Problems 9 (1999), 104-112.
[14] On Hilbert-Schmidt operators and determinants corresponding to periodic ODE systems. Oper. Theory Adv. Appl. 102 (1998), 57-71.
[13] The Newton polygon and elliptic problems with parameter. (with R. Mennicken, L. Volevich) Math. Nachr. 192 (1998), 125-157.
[12] On a queer binomial sum. (with R. Warlimont) Arch. Math. 71 (1998), 22-30.
[11] Infinite determinants corresponding to periodic ODE systems. Spectral and Evolutional Problems 8 (1998), 66-75.
[10] Weakly smooth nonselfadjoint spectral elliptic boundary problems. (with M. Agranovich, M. Faierman) Math. Top. 14 (1997), 138-199.
[9] The determinantal method for Hill systems. Z. Angew. Math. Mech. 76 (1996) S2, 509-510.
[8] Periodic differential equations and the corresponding determinants. Russian Math. Surveys 51 (1996), 947-948.
[7] Convergence improvement for the infinite determinants of Hill systems. Z. Angew. Math. Mech. 75 (1995), 463-470.
[6] Hill's equation systems and infinite determinants. Math. Nachr. 175 (1995), 47-60.
[5] On the Floquet exponents of Hill's equation systems. Math. Nachr. 172 (1995), 87-94.
[4] The application of the determinantal method to the finite Hill's equation. Z. Angew. Math. Mech. 74 (1994), T642-T644.
[3] Sigma-additivity of quasi-measure extensions of a measure. (with D. Bogner) Arch. Math. 63 (1994), 459-464.
[2] Filter functions with exponential convergence order. Math. Nachr. 169 (1994), 107-115.
[1] On the determinantal method in the theory of Hill's equation systems. Z. Angew. Math. Mech. 73 (1993), T829-T831.